# SDR AALA991525

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTING AND MAIN CABIN INOPERATIVE.  REPLACED JUMPER WIRE FOR EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
